# SDR UHLA201607280402

- Difficulty date: July 28, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 16,692 hours, 12,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT PAX DOOR BETWEEN FRAMES 86-87 STRINGER 17L AT THE AFT GIRT BAR FLOOR FITTING ON THE BOTTOM SIDE OF BEAM.  R & R AFT NUTPLATE DOUBLER ON AFT PAX DOOR.
